MathSciNet Relay Station
MathSciNet bibliographic data
MR1796512 11G18 (14G35)
Vasiu, Adrian Integral canonical models of Shimura varieties of preabelian type. Asian J. Math. 3 (1999), no. 2, 401–518.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement